Characterizations for the fractional maximal operators on Carleson curves in local generalized Morrey spaces. (English) Zbl 1439.42025

Summary: In this paper we study the fractional maximal operator \(\mathcal{M}^{\alpha}\) in the local generalized Morrey space \(LM_{p,\varphi}^{\{t_0\}}(\Gamma)\) and the generalized Morrey space \(M_{p,\varphi}(\Gamma)\) defined on Carleson curves \(\Gamma \), respectively. For the operator \(\mathcal{M}^{\alpha}\) we shall give a characterization the strong and weak Spanne-Guliyev type boundedness on \(LM_{p,\varphi}^{\{t_0\}}(\Gamma)\) and the strong and weak Adams-Guliyev type boundedness on \(M_{p,\varphi}(\Gamma)\).


42B25 Maximal functions, Littlewood-Paley theory
42B35 Function spaces arising in harmonic analysis
42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Full Text: DOI Euclid


[1] D.R. Adams, A note on Riesz potentials, Duke Math. 42 (1975), 765-778. · Zbl 0336.46038
[2] A. Akbulut, V.S. Guliyev and R. Mustafayev, On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces, Math. Bohem., 137 (1) (2012), 27-43. · Zbl 1250.42038
[3] A. Böttcher and Yu.I. Karlovich, Carleson Curves, Muckenhoupt Weights, and Toeplitz Operators, Basel, Boston, Berlin: Birkhäuser Verlag, 1997, 397 pages. · Zbl 0889.47001
[4] A. Böttcher and Yu.I. Karlovich, Toeplitz operators with PC symbols on general Carleson Jordan Curves with arbitrary Muckenhoupt Weights, Trans. Amer. Math. Soc. 351 (1999), 3143-3196. · Zbl 0918.47025
[5] V. Burenkov, A. Gogatishvili, V.S. Guliyev, R. Mustafayev, Boundedness of the fractional maximal operator in local Morrey-type spaces, Complex Var. Elliptic Equ. 55 (8-10) (2010), 739-758. · Zbl 1207.42015
[6] F. Deringoz, V.S. Guliyev, S.G. Samko, Boundedness of maximal and singular operators on generalized Orlicz-Morrey spaces, in Operator Theory, Operator Algebras and Applications, vol. 242 of Operator Theory : Advances and Applications, (2014), 1-24. · Zbl 1318.42015
[7] Eridani, V. Kokilashvili, and A. Meskhi, Morrey spaces and fractional integral operators, Expo. Math. 27 (3) (2009), 227-239. · Zbl 1181.26014
[8] Eridani, M. I. Utoyo, H. Gunawan, A characterization for fractional integrals on generalized Morrey spaces, Anal. Theory Appl. 28 (3) (2012), 263-268. · Zbl 1274.26013
[9] A. Eroglu, V.S. Guliyev, C.V. Azizov, Characterizations for the fractional integral operators in generalized Morrey spaces on Carnot groups, Math. Notes 102 (5) (2017), 127-139. · Zbl 1432.42010
[10] A. Eroglu, I.B. Dadashova, Potential Operators on Carleson Curves in Morrey spaces, Communications Faculty of Sciences University Of Ankara Series A1: Mathematics and Statistics, 66 (2) (2018), 188-194. · Zbl 1412.42039
[11] A. Eroglu, J.V. Azizov, V.S. Guliyev, Fractional maximal operator and its commutators in generalized Morrey spaces on Heisenberg group, Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb. 44 (2) (2018), 304-317. · Zbl 1434.42015
[12] A. Eroglu, G.A. Abasova, V.S. Guliyev, Characterization of parabolic fractional integral and its commutators in parabolic generalized Orlicz-Morrey spaces, Azerb. J. Math. 9 (1) (2019), 92-107. · Zbl 1412.42038
[13] I.B. Dadashova, C. Aykol, Z. Cakir, A. Serbetci, Potential operators in modified Morrey spaces defined on Carleson curves, Trans. A. Razmadze Math. Inst. 172 (2018), no. 2, 1-15. · Zbl 1437.46046
[14] V.S. Guliyev, Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces, J. Inequal. Appl. Art. ID 503948, 1-20, 2009. · Zbl 1193.42082
[15] V.S. Guliyev, J.J. Hasanov, Y. Zeren, Necessary and sufficient conditions for the boundedness of the Riesz potential in modified Morrey spaces, J. Math. Inequal. 5 (4) (2011), 491-506. · Zbl 1234.42008
[16] V.S. Guliyev, Generalized local Morrey spaces and fractional integral operators with rough kernel, J. Math. Sci. (N. Y.) 193 (2) (2013), 211-227. · Zbl 1277.42021
[17] V.S. Guliyev, Y. Sawano, Linear and sublinear operators on generalized Morrey spaces with non-doubling measures, Publ. Math. Debrecen 83 (3) (2013), 303-327. · Zbl 1313.42066
[18] H. Gunawan, A note on the generalized fractional integral operators, J. Indones. Math. Soc. 9 (2003), 39-43. · Zbl 1129.42380
[19] A.Yu. Karlovich, Maximal operators on variable Lebesgue spaces with weights related to oscillations of Carleson curves, Math. Nachr. 283 (1) (2010), 85-93. · Zbl 1185.42018
[20] V. Kokilashvili, Fractional integrals on curves, (Russian) Trudy Tbliss. Mat. Inst. Razmadze Akad. Nauk Gruzin. SSR 95 (1990), 56-70.
[21] V. Kokilashvili, A. Meskhi, Fractional integrals on measure Spaces, Frac. Calc. Appl. Anal. 4 (4) (2001), 1-24. · Zbl 1065.47503
[22] V. Kokilashvili, and A. Meskhi, Boundedness of Maximal and Singular Operators in Morrey Spaces with Variable Exponent, Arm. J. Math. (Electronic) 1 (1) (2008), 18-28. · Zbl 1281.42012
[23] V. Kokilashvili and S. Samko, Boundedness of maximal operators and potential operators on Carleson curves in Lebesgue spaces with variable exponent, Acta Math. Sin. (English Ser.) 24 (11) (2008), 1775-1800. · Zbl 1151.42006
[25] C.B. Morrey, On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc. 43 (1938), 126-166. · Zbl 0018.40501
[26] N. Samko, Weighted Hardy and singular operators in Morrey spaces, J. Math. Anal. Appl. 350 (1) (2009), 56-72. · Zbl 1155.42005
[27] E.M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality and Oscillatory Integrals, Princeton Univ. Press, Princeton, NJ, 1993. · Zbl 0821.42001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.